Volume 16, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Long knots and maps between operads

William Dwyer and Kathryn Hess

Geometry & Topology 16 (2012) 919–955
Abstract

We identify the space of tangentially straightened long knots in m, m 4, as the double loops on the space of derived operad maps from the associative operad into a version of the little m–disk operad. This verifies a conjecture of Kontsevich, Lambrechts and Turchin.

Keywords
operad, long knot
Mathematical Subject Classification 2010
Primary: 18D50, 55P48
Secondary: 18G55, 57Q45
References
Publication
Received: 7 December 2010
Revised: 6 February 2012
Accepted: 9 February 2012
Published: 21 May 2012
Proposed: Paul Goerss
Seconded: Haynes Miller, Ralph Cohen
Authors
William Dwyer
Department of Mathematics
University of Notre Dame
Notre Dame IN 46556
USA
http://www.nd.edu/~wgd
Kathryn Hess
Institut de Géométrie, algèbre et topologie (IGAT)
École Polytechnique Fédérale de Lausanne
CH-1015 Lausanne
Switzerland
http://sma.epfl.ch/~hessbell/